MAUDE Adverse Event Report: ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEP 6F X 105CM STRAIGHT

ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEP 6F X 105CM STRAIGHT
Model Number 190075
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
During procedure, a physician stopped using the jawz as the jaws didn't open in body.The jawz was replaced with an additionally opened 190075, and the procedure was completed.As a result of the returned sample(s) review at (b)(4): there was some resistance in the manipulation to open the jaws, then the jaws opened with slow response.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found no damage to the product.Functionally, the device would either not open or open slowly, then suddenly snap open.A magnified view found that one of the pins in the clevis mechanism may have been over pressed, causing an intermittent drag when trying to actuate the device.The samples are being sent back to the supplier for further investigation.A scar# s-2020-00006 has been issued to notify the supplier viant as&o holdings, llc that an investigation is necessary.Per the supplier's investigation, they will take necessary corrective measures.
 
Event or Problem Description
During procedure, a physician stopped using the jawz as the jaws didn't open in body.The jawz was replaced with an additionally opened 190075, and the procedure was completed.As a result of the returned sample(s) review at gmkk: there was some resistance in the manipulation to open the jaws, then the jaws opened with slow response.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found no damage to the product.Functionally, the device would either not open or open slowly, then suddenly snap open.A magnified view found that one of the pins in the clevis mechanism may have been over pressed, causing an intermittent drag when trying to actuate the device.The samples are being sent back to the supplier for further investigation.A scar has been issued to notify the supplier viant as&o holdings, llc that an investigation is necessary.Per the supplier's investigation, they will take necessary corrective measures.
 
Event or Problem Description

Brand Name
JAWZ ENDOMYOCARDIAL BIOPSY FORCEP 6F X 105CM STRAIGHT
Common Device Name
JAWZ
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13082403
Report Number0001625425-2021-01234
Device Sequence Number4867201
Product Code DWZ
UDI-Device Identifier00886333206803
UDI-Public00886333206803
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number190075
Device Catalogue Number190075
Device Lot Number5128344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer12/10/2021
12/10/2021
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date02/07/2022
02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown